- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2011 4 (4)
- Authors
- Tikhomirov, Sergey A.
- Contact information
- Tikhomirov, Sergey A. : e-mail:
- Keywords
- stable bundle; Poncelet hyperquadric
- Abstract
In this article we investigate the variety M(0, 2) of stable vector bundles of rank 2 on P3 with Cherns classes c1 = 0, c2 = 2 and give the explicit description of closure of M(0, 2) as the intersection of special determinantal locus with uniquely determined Poncelet hyperquadric in P20.
- Pages
- 551-555
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/2521
Journal of Siberian Federal University. Mathematics & Physics / Stable bundles of rank 2 with Cherns classes c1 = 0, c2 = 2 on P3 and Poncelet hyperquadrics
Full text (.pdf)